# SDR SWIA202404290312

- Difficulty date: March 12, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: GC21200464
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDSHIELD POST APPEARS CRACKED AT THE TOP BARREL NUT.   (C-CHECK RO 4/26/2024)   REMOVED CO-PILOT WINDSHIELD POST IAW CRJ 700 SRM 51-42-21-001-001-A01 AND NEW CO-PILOT WINDSHIELD POST P/N 601R33223-2 INSTALLED ALONG WITH NEW BARRELL NUTS P/N NAS577B4A AND RETAINERS P/N NAS578-4B IAW CRJ 700 SRM 51-42-21-001-001-A01 REV. 38 DATED JUL 25, 2020 AND REFERENCE DWG'S CC670-33055 REV.-F , 601R33007 REV.-U AND 601R33223 REV. J. OPS CHECKS GOOD AND LEAK CHECKS GOOD WITH NO DEFECTS OR LEAKS NOTED. COMPLIED WITH FORM M-337. COMPLIED WITH SKY WEST TASK CARDS 51-900-1002-SKY AND 56-220-1000-SKY.
